Kashirskoe sh. 31, Moscow 115409, Russia
Moscow Engineering and Physics Institute
Kudryashov N. A., Sinelshchikov D. I., Chernyavsky I. L.
Nonlinear evolution equations for description of perturbations in a viscoelastic tube
2008, Vol. 4, No. 1, pp. 69-86
A quasi-one-dimensional model of flow of a liquid in a viscoelastic tube is considered. A closed system of the nonlinear equations for the description of perturbations of pressure and radius is propose at flow of a liquid in a is viscoelastic tube. For the analysis of system technique of the multiscale method and the perturbation theory is used. The mathematical model was investigated in case of the large Reynolds numbers. In the equation of movement of a wall of a tube the cubic correction to Hooke’s law is considered. Families of the nonlinear evolutionary equations for the description of perturbations of the basic characteristics of flow are obtained. Exact solutions of some nonlinear evolution equations are found.